# SDR 20010131SG004

- Difficulty date: January 4, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6712153130
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAX - WHEN PACK CONTROL TEMP SELECTOR WAS MOVED TOWARD WARM, CABIN RAPIDLY FILLED WITH SMOKE.  MAINTENANCE CHANGED COALESCER BAGS, ACCOMPLISHED PACK BURN OUT, NO SMELL OR SMOKE IN CABIN.  SJC- AT GATE SMELLED BURNED DUSTY SMELL WITH ONLY RIGHT PACK RUNNING, SWITCHED TO LEFT PACK AND SLOWLY CABIN FILLED WITH SMOKE AND SAME BURNT SMELL.  MAINTENANCE FOUND TEMP SWITCHES IN FULL HOT.  RETURNED TO NORMAL OPERATING RANGE.  CHANGED COALEESCER BAGS AND CHANGED THE 130 DEGREES TEMP SENSOR.  PERFORMED OPS CHECK, NO LEAKS NOTED, NO SMOKE NOTED.  AIRCRAFT RETURNED TO SERVICE.  REF AALA016001.
